# SDR 2005FA0000897

- Difficulty date: May 6, 2005
- Submitted: June 29, 2005
- Operation: General aviation
- Aircraft: N27PG
- Make and model: Piper PA 46-350P
- Aircraft serial: 4622104
- Engine: Lyc TIO540*
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 82200696
- Condition: Cracked
- Location: Rt Wing
- Part time: 5,238 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ANNUAL INSPECTION, NOTE THAT SEVERAL RIVETS ATTACHING THE RT WING SKIN TO THE LOWER WING SPAR WERE BECOMING LOOSE (SMOKING) JUST OB OF THE MAIN GEAR DOOR AND INBOARD OF THE RIB AT WS79.5.  DURING INSP OF INSIDE OF WING IN SAME AREA, A CRACK WAS FOUND ON BOTTOM OF AFT SIDE OF SPAR ANGLE WHICH STARTS AT AFT END OF THE ANGLE AND PROPAGATES FORWARD THROUGH AND BEYOND THE FIRST 2 ADJACENT BOTTOM RIVETS IB OF THE RIB AT WS 79.5.  IT APPEARS THAT THE WING FLEXES CONSIDERABLY IN THAT AREA AS EVIDENCED BY THE LOOSE RIVETS.  LOOSE RIVETS IN THAT AREA MAY HAVE CREATED LESS THAN DESIRABLE STRUCTURAL INTEGRITY IN AFFECTED AREA.  THIS AREA SHOULD BE GIVEN SPECIAL ATTENTION ESPECIALLY IF LOOSE RIVETS ARE FOUND.  (K)
